# SDR 20010207SG001

- Difficulty date: January 11, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284A
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EICAS MESSAGE ''LT GEN OFF'' DISPLAYED AND ''GEN OFF'' LIGHT ILLUMINATED.  GENERATOR RESET, NO HELP.  EICAS MESSAGE ''L AC BUT OFF'' REMAINED DISPLAYED.  CREW SMELLED BURN ODOR IN THE FLT COMPT, NO SMOKE.  UNSCHEDULED LANDING PERFORMED WITHOUT FURTHER INCIDENT.  REPLACED LEFT GCU PER MM 24-2-02, OPS CHECKED OK.  (M)
